Skip to content
My WebMD Sign In, Sign Up
Hyland's Teething Tablets Recalled for Poisoning Risk
avatar
Chris_WebMD_Staff posted:
Hyland's Teething Tablets Recalled for Poisoning Risk
Oct. 25, 2010 -- The FDA says some infants who took Hyland Teething Tablets show signs of belladonna poisoning.
The product is being recalled. Consumers should immediately stop using and discard Hyland's Teething Tablets.
The tablets, a homeopathic remedy, are supposed to contain vanishingly small amounts of belladonna, a toxin from a poisonous plant known as deadly nightshade.

For the rest of the article and more information please click on the link provided.
Reply


Spotlight: Member Stories

I am a single mom to Cadance, born on 3-27-09 by an emergency C-section. The cord was wrapped around her little neck 3 times and thank god, she is fin...More

Helpful Tips

My 9 Month old doesnt have a BM in 2 weeks
have a 9 month old who doesnt poop every day or every other day most of the time its only once a week but there are times where he goes 2 ... More
Was this Helpful?
2 of 3 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.